# SDR S01224017

- Difficulty date: May 10, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Engine: Pwa JT9D7Q
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 21B732A
- Part serial: 542
- Condition: Damaged
- Location: # 4
- Part time: 44,410 hours, 9,096 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B-18755 AIRCRAFT AIR TURN BACK BECAUSE NO.4 BTB COULD NOT CLOSE WITH GEN OPEN LT ILLUM.GEN ABNORMAL CSD DISCONNECTED.C/A:1.GCU SWAPPED WITH #1,FOUND #4 FAILED. 2.SHOP AND QA INSPECTED THE GCU,AND REPORTED THAT THERE WERE MOISTURE IN THE GCU. 3.THE REST OF GCU S WERE ALSO REMOVED FOR BENCH CHECK. 4.E.O.N WAS PERFORMED TO RE-SEAL THE FLOOR PANELS AND CLEAN THE DRAINS,NO MORE LEAK WAS FOUND.
